# SDR IPXA2022120288632

- Difficulty date: December 1, 2022
- Submitted: December 2, 2022
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 65,468 hours, 15,213 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Condition: Faulted
- Location: Ailerons
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A**ATB** AIL DEFLECT DISAG AFTER TAKEOFF REQUIRED FULL AILERON DEFLECTION TO KEEP WINGS LEVELREMOVED & REPLACED RT OUTBD AILERON DEF ACTUATOR IAW AMM 27-16-02-401. T/S AIL DEFLECT DISAG IAW FIM 27-10-00-101. OPS CKS GOOD.
